ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A necessary and sufficient condition for acyclic graphs

Ravi, R (1985) A necessary and sufficient condition for acyclic graphs. In: Proceedings of the IEEE, 73 (2). 369 -370.

[img] PDF
30.pdf - Published Version
Restricted to Registered users only

Download (178kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...


This letter gives a new necessary and sufficient condition to determine whether a directed graph is acyclic.

Item Type: Journal Article
Publication: Proceedings of the IEEE
Publisher: IEEE
Additional Information: Copyright 1985 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 27 Nov 2009 09:47
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ac.in/id/eprint/22041

Actions (login required)

View Item View Item